| Catalog Number |
CL2100 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The complaint involved a chemolock¿ port that was reported to be pulling from both the primary bag and the secondary bag at the same time during infusion.The product had been used before the issue was noticed.There was no leaking from the device.The issue resulted in prolonged infusion time and a delay in therapy.There was no report of human harm associated with this complaint/event.
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.A video was provided by the customer and evaluation of the video is pending.
Additional Manufacturer Narrative
A video was provided by the customer showing an unknown extension set and a chemolock connected into a bd alaris pump.On the set-up, is observed how drops of solution fall into the drip chamber.However, no flow issues or anomalies on the video were observed.The customer's complaint of unintended concurrent flow cannot be confirmed based on the video shared by the customer.The chemolock itself is not responsible for the events described on the complaint.The chemolock icu medical device, works as a connector not as a flow control regulator.The device history record was reviewed and no non-conformities were found that would have led the reported condition/complaint.